| Model Number |
N/A |
| Medical Device Problem Code |
Defective Component (2292)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/21/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.
Event or Problem Description
It was reported by customer that having some issues with single lumen picc kits with the rehq1754 lot number.The problem is with the stopper part that the stylet wire goes through.Leaking where the wire comes out of the stopper and air coming back into the syringe when aspirating.Additional information 8/25: this event did not involve an urgent/life threatening medical situation, and no patient harm occurrent.Staff noted issue and worked to avoid injection of air or occlusion of blood due to unexpected back up within the picc catheter.No reported negative impact to the patient.
Event or Problem Description
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of leak in the hub was confirmed.The sample was evaluated and this event was determined to be related to a manufacture condition.Bd is working to prevent future occurrences of similar events.